Full Text: PDF
Received August 21, 2020; Accepted January 11, 2021; Published January 24, 2021
Abstract. In this paper, we introduce a class of modified -Gamma operators based on -calculus that operators preserve not only constant functions but also linear functions. Then the moments of the operators are established and some local approximation theorems of these operators are discussed. Also, the rate of convergence and weighted approximation of these operators are studied by means of modulus of continuity. Furthermore, the Voronovskaya type asymptotic formula is investigated.
How to Cite this Article:
Jing Zhang, Wentao Cheng, Fenglin Chen, The approximation properties of modified -Gamma operators preserving linear functions, Journal of Nonlinear Functional Analysis, Vol. 2021 (2021), Article ID 2, pp. 1-13.